Publication detail

CONVENIENT PRETOPOLOGIES ON Z^2

ŠLAPAL, J.

Original Title

CONVENIENT PRETOPOLOGIES ON Z^2

English Title

CONVENIENT PRETOPOLOGIES ON Z^2

Type

journal article in Web of Science

Language

en

Original Abstract

We deal with pretopologies on the digital plane Z2 convenient for studying and processing digital pictures. We introduce a certain natural graph on the vertex set Z2 whose cycles are eligible for Jordan curves in the digital plane and discuss the pretopologies on Z2 with respect to which these cycles are Jordan curves.

English abstract

We deal with pretopologies on the digital plane Z2 convenient for studying and processing digital pictures. We introduce a certain natural graph on the vertex set Z2 whose cycles are eligible for Jordan curves in the digital plane and discuss the pretopologies on Z2 with respect to which these cycles are Jordan curves.

Keywords

digital plane, Alexandroff pretopology, Khalimsky topology, connectedness graph, Jordan curve.

Released

08.02.2018

Publisher

Baku State University

Location

Baku

Pages from

40

Pages to

51

Pages count

12

URL

BibTex


@article{BUT148081,
  author="Josef {Šlapal}",
  title="CONVENIENT PRETOPOLOGIES ON Z^2",
  annote="We deal with pretopologies on the digital plane Z2 convenient for studying and
processing digital pictures. We introduce a certain natural graph on the vertex set Z2 whose
cycles are eligible for Jordan curves in the digital plane and discuss the pretopologies on Z2
with respect to which these cycles are Jordan curves.",
  address="Baku State University",
  chapter="148081",
  howpublished="print",
  institution="Baku State University",
  number="1",
  volume="9",
  year="2018",
  month="february",
  pages="40--51",
  publisher="Baku State University",
  type="journal article in Web of Science"
}